MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER; ELECTROCARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER; ELECTROCARDIOGRAPH
Model Number PAGEWRITER TC20 CARDIOGRAPH
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer, and a nemo (non engineering material only) service was agreed upon.The customer ordered a replacement speaker assembly to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the pagewriter tc20 cardiograph indicating the speaker is not functioning and could not produce an audible sound.The device was not in use on patient at time of event, there was no adverse event reported.

Brand Name
PAGEWRITER
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24793096
Report Number1218950-2026-100202
Device Sequence Number9727215
Product Code DPS
UDI-Device Identifier00884838028784
UDI-Public(01)00884838028784
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPAGEWRITER TC20 CARDIOGRAPH
Device Catalogue Number860332
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown